Skip to Main content Skip to Navigation

hal-00103023v1  Journal articles
Frédéric CazalsMarc Pouget. Differential topology and geometry of smooth embedded surfaces: selected topics
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2005, Vol. 15, No. 5, pp.511-536. ⟨10.1142/S0218195905001816⟩
hal-00159108v1  Journal articles
Georges Habib. Eigenvalues of the basic Dirac operator on quaternion-Kahler foliations.
Annals of Global Analysis and Geometry, Springer Verlag, 2006, 30, pp.289-298
hal-00159109v1  Journal articles
Georges Habib. Eigenvalues of the transversal Dirac operator on Kahler foliations
Journal of Geometry and Physics, Elsevier, 2006, 56, pp.260-270